# SDR 4DPA2022041900001

- Difficulty date: April 19, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N252JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 34,692 hours, 31,575 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Service Panel
- Part number: 14531647401
- Condition: Bent
- Stage of operation: CR
- How discovered: O
- Nature of condition: P, O
- Precautionary procedure: A

## Discrepancy

CREW FELT A SUDDEN YAW LEFT MOTION AT CRUISE FL310. THE AMOUNT OF DRAG WAS TOO MUCH TO MAINTAIN CRUISE SPEED. CREW DECLARED AN EMERGENCY AND ELECTED TO DIVERT TO LAX. UPON INSPECTION AFTER LANDING PANEL 414CB HAD SEPARATED HALFWAY CAUSING THE DRAG AND YAWING. PANEL WAS REMOVED PER THE JSX CDL AND SPEED TAPE APPLIED. PARTS HAVE BEEN ORDERED FOR PANEL REPLACEMENT.
